# SDR VNAA202511210021

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAILS LBL 45 (STRG 15LH) BTW FS 785TO FS 847, BTW FS 744 TO FS 785, BTW FS 661+16 TO FS 720, BTW FS 661 TO 549 & BTW FS 379 TO 548 AT PASSENGER CABIN.  CORROSION ON FLOOR SEAT RAILS BTW FS 881 TO FS 913, BTW FS 661+16 TO FS 720, BTW FS 661 TO 549 & BTW FS 379 TO 548 AT LBL 9 PASSENGER CABIN WAS REMOVED AND EVALUATED, THEREFORE ARE OUT OF LIMITS. FLOOR SEAT RAILS WERE REPLACED CRJ-900 AMM 53-00-49-000-801 AND AMM 53-00-49-400-801.
